# SDR QXEA9802115

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1005511
- Condition: Inop
- Location: Cockpit
- Part time: 27,191 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HANDHELD EMERGENCY LIGHT IN THE COCKPIT OVERHEAD IS INOP.  MAINTENANCE REPLACED THE OVERHEAD EMERGENCY LIGHT, OPERATIONAL CHECKS GOOD.
